Shortly after taking coumadin (warfarin seems to be more drastic in effects) my pain level rises and lasts 8 or so hours. It keeps me from sleeping and raises my anxiety level also.
Hello waytooyoung & welcome to the site. Pain is listed as a serious side effect when taken. Please contact your doctor about this ASAP. Do not stop taking it until you speak with him . I know it is the weekend & it may be hard to get ahold of him/her, but it is important to at least try. Most have an answering servce. I am giving you the link below in blue to read about this medication. Please read the side effects. Just click on it in blue below. Best wishes to you...
Waytooyoung - Do you have an aversion to needles? If not or you are game to try, ask your doctor to prescribe Arixtra or it generic form, fondaparinux. (S)he may bring up Lovenox instead of Arixtra but I would not accept the generic version of Lovenox as the molecular structure of the molecule has not been fully studied. Also, if this is going to be a long term solution Arixtra is better as it does not affect your bone density like Lovenox.
If you are not game, discuss with your doctor about using Xarelto. It is in pill format and you only have to take one pill a day. Any one of these options will not require you to be tested on a regular basis and you will not have to deal with food interactions. You will probably not have the increase in pain level either. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2012 • 4 answers
Posted 28 Dec 2012 • 16 answers
Posted 7 Jan 2013 • 1 answer
Posted 1 Sep 2013 • 4 answers
Posted 29 Jan 2014 • 5 answers